Cytotoxic Chemotherapy Tooth Ache Following Chemotherapy: a Rare Case Report

AUTHORS

Maryam Kuzekanani 1 , * , Jahangir Haghani 1

1 Oral and Dental Diseases Research Center, Kerman University of Medical Sciences, Kerman, Iran

How to Cite: Kuzekanani M, Haghani J. Cytotoxic Chemotherapy Tooth Ache Following Chemotherapy: a Rare Case Report, Int J Cancer Manag. 2012 ; 5(3):e80825.

ARTICLE INFORMATION

International Journal of Cancer Management: 5 (3); e80825
Published Online: September 30, 2012
Article Type: Case Report
Received: October 19, 2011
Accepted: December 19, 2011

Crossmark

CHEKING

READ FULL TEXT
Abstract

Currently, localized pulpalgia is listed as a rare manifestation of chemotherapy treatments in patients with malignant tumors. The neuropathy originated from neurotoxicity of anticancer drugs is usually described as a diffuse jaw pain or numbness in orofacial structures. This article reports localized tooth pain as a possible outcome of administrating high dosage chemotherapy drugs particularly in the last cycles of application.

Keywords

Chemotherapy Cytotoxic Tooth ache

© 2012, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.

Fulltext

Full text is available in PDF.

COMMENTS

LEAVE A COMMENT HERE: